natrum muriaticumI took natrum muriaticum 1m,in january,felt good instantly.
i repeated the same dose after exactly 1 month;not feeling that good now:small headaches,hurting eyes,dizziness,nausea.
Could be from the remedy?maybe i should change the dilution?
micky06 on 2013-02-27
I presume that you took the standard pellets.
If so how many?
♡ Joe De Livera 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.